yes I do quite well with the niacin. I can live without other meds most of the time. thanks for writing.
I do 1,000-1,500mg a day. make sure you get your blood checked every three months or so to make sure your liver is running fine. Hang in there you should be getting a break through very soon. thanks for writing
You have my permission to change it to Brasil
Niacin makes me feel pretty close to normal for like an hour, during the flush reaction. I take about 4-6 grams a day, as needed, as well as my Paliperidone antipsychotic.
Only downside for me, besides the short-lived benefits, is that it’s causing thickening of my skin.
@michaeljohnbr if you are replying via email, please turn off your signature. I have had to delete your name five times.
Brasil is already taken. What other name would you like?
Have you discussed the skin thickening with your doctor? I’m just concerned this could be a marker for something more serious.
It’s a known side effect of Niacin, getting dark patches of skin. I’m not worried, it’s just annoying during baths, since lots of skin rubs off.
how about brasil 8
Try a totally unique name. I wouldn’t want people to get confused between the two of you.
And PLEASE turn off your signature. Or else stop replying via email. I just had to delete your full name again.